# SDR AALA20140613004

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK FROM STATIONS 1256 TO 1260 CORRODED.  INSTALLED SEAT TRACK SPLICE IAW SRM 53-05-00 AT STATION 1222 & SEAT TRACK 4 FROM STATIONS 1222 TO 1309 IAW SRM 53-05-00-001 FIGURE 4F.
